# SDR CALA9900632

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 12
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY PATH LIGHTING AT SEAT NR 12 WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE FOUND AT LIGHT ASSEMBLY AND OPERATION CHECKED GOOD IAW MM 33-50-02, PAGE 201.
